DOI 10.1016/s0168-8278(94)80249-1
Disulfiram-induced hepatitis. Report of four cases and review of the literature.
Аннотация
Liver test abnormalities following disulfiram therapy are common. However, overt disulfiram-induced hepatitis is rare but has a high mortality rate, specially when the etiologic role of disulfiram is not suspected and treatment is not discontinued. We report four cases of disulfiram-induced acute hepatitis with different degrees of severity and review the cases reported in the literature. The clinical spectrum of disulfiram hepatotoxicity ranges from minor elevation of serum aminotransferases to fulminant hepatitis. Although some patients with disulfiram-induced hepatitis have manifestations of hypersensitivity, recent clinical and experimental data suggest that disulfiram hepatotoxicity is produced by the accumulation of toxic metabolites.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.